| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 8, 2014, no. 21-24


Young Bae Jun, Sun Shin Ahn, Asghar Khan
      Bi-filters of ordered semigroups related to fuzzy points
      Applied Mathematical Sciences, Vol. 8, 2014, no. 21, 1011-1029
      http://dx.doi.org/10.12988/ams.2014.312695

Puoi Choo Chuah, Aini Janteng
      Properties for a subclass of starlike functions
      Applied Mathematical Sciences, Vol. 8, 2014, no. 21, 1031-1038
      http://dx.doi.org/10.12988/ams.2014.37413

M. A. Facas Vicente, Armando Goncalves, Jose Vitoria
      Euclidean distance between two linear varieties
      Applied Mathematical Sciences, Vol. 8, 2014, no. 21, 1039-1043
      http://dx.doi.org/10.12988/ams.2014.311656

Elena Shomova
      Dependence of the efficiency of applied research on the funding dynamics
      Applied Mathematical Sciences, Vol. 8, 2014, no. 21, 1045-1052
      http://dx.doi.org/10.12988/ams.2014.312697

A.V. Kryanev, D.K. Udumyan, G.V. Lukin, V.V. Ivanov
      Metric analysis approach for interpolation and forecasting of time processes
      Applied Mathematical Sciences, Vol. 8, 2014, no. 22, 1053-1060
      http://dx.doi.org/10.12988/ams.2014.312727

Dae San Kim, Taekyun Kim, Seog-Hoon Rim, Jong Jin Seo
      Some identities of symmetry for the generalized higher-order (h,q)-Bernoulli polynomials of the second kind
      Applied Mathematical Sciences, Vol. 8, 2014, no. 22, 1061-1070
      http://dx.doi.org/10.12988/ams.2014.4147

Sven Hross, Pablo Olivares, Rudi Zagst
      Tail approximations in credit portfolios using large deviations techniques
      Applied Mathematical Sciences, Vol. 8, 2014, no. 22, 1071-1098
      http://dx.doi.org/10.12988/ams.2014.411

M. Motawi Khashan, S. T. Obeidat
      Minimizing a special type of functions
      Applied Mathematical Sciences, Vol. 8, 2014, no. 23, 1099-1107
      http://dx.doi.org/10.12988/ams.2014.4157

Junichi Aramaki
      Asymptotic behavior of nematic state in the theory of liquid crystal with specific boundary data under a tilted magnetic field
      Applied Mathematical Sciences, Vol. 8, 2014, no. 23, 1109-1126
      http://dx.doi.org/10.12988/ams.2014.4163

Sudprathai Bupasiri
      On the operator \diamondsuit_m^k related to the wave equation and Laplacian
      Applied Mathematical Sciences, Vol. 8, 2014, no. 23, 1127-1133
      http://dx.doi.org/10.12988/ams.2014.312685

O. Gonzalez-Gaxiola, J. A. Santiago
      Electrodynamics a la Horava through semigroups of operators (case z=2)
      Applied Mathematical Sciences, Vol. 8, 2014, no. 23, 1135-1143
      http://dx.doi.org/10.12988/ams.2014.4152

Y. T. Mehraliyev, G. Kh. Shafiyeva
      Inverse boundary value problem for the pseudoparabolic equation of third order with periodic and integral conditions
      Applied Mathematical Sciences, Vol. 8, 2014, no. 23, 1145-1155
      http://dx.doi.org/10.12988/ams.2014.4167

Jin-Woo Park
      New extension of q-Bernoulli polynomials
      Applied Mathematical Sciences, Vol. 8, 2014, no. 24, 1157-1164
      http://dx.doi.org/10.12988/ams.2014.4137

Dariush Khezrimotlagh
      Profit efficiency with Kourosh and Arash model
      Applied Mathematical Sciences, Vol. 8, 2014, no. 24, 1165-1170
      http://dx.doi.org/10.12988/ams.2014.4168

R. P. Koptelov, A. V. Lapteva
      New reliable algorithm of ray tracing through hexahedral mesh
      Applied Mathematical Sciences, Vol. 8, 2014, no. 24, 1171-1176
      http://dx.doi.org/10.12988/ams.2014.4159

A. M. Konashkova
      Line-convex polyhedron intersection using vertex connections table
      Applied Mathematical Sciences, Vol. 8, 2014, no. 24, 1177-1186
      http://dx.doi.org/10.12988/ams.2014.4133

Hashem Salarzadeh Jenatabadi, Ali Noudoostbeni
      End-user satisfaction in ERP system: application of logit modeling
      Applied Mathematical Sciences, Vol. 8, 2014, no. 24, 1187-1192
      http://dx.doi.org/10.12988/ams.2014.4284

Jiming Lan
      Mammographic image recognition using rough sets and support vector machines
      Applied Mathematical Sciences, Vol. 8, 2014, no. 24, 1193-1200
      http://dx.doi.org/10.12988/ams.2014.4151


Journals | Books | Author guidelines